# SDR ASAA2018123197624

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 10,297 hours, 3,262 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE MASTER WARNING UPON MAIN CABIN DOOR CLOSURE AT GATE GROUNDED - YES. RESET C/BS' ASSOCIATED WITH CPC 1 & CPC 2 & RPCU AND PERFORMED BITE TEST REF 21-31-00 PB 501 OK: CLOSED ALL PAX DOORS AND TURNED ON PACKS: NO FAULT GENERATED
